# SDR C2XA01BT086

- Difficulty date: April 30, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 24,323 hours, 27,744 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: S5411061920200
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL---DURING 4C INSPECTION MAINTENANCE FOUND LT LOWER NACELLE FORWARD LEFTHAND ATTACHMENT BOLT MISSING.  LT NACELLE FRAME CRACKED AND GUSSET BENT.  LT LOWER NACELLE REMOVED, NEW EDGING FABRICATED AND INSTALLED IAW ATR42 SRM 51-12-61 FIGURE 106. LT GUSSET REPAIRED IAW ATR42 SRM 51-24-05. LT LOWER NACELLE REINSTALLED.  AIRCRAFT OK FOR SERVICE.
